# SDR DALA2024010500167

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 55,810 hours, 29,078 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 APU INOP, BURNING SMELL IN COCKPIT AND CABIN. CORRECTIVE ACTION: R/R THE RT PACK OZONE PER A319 AMM 21-51. C/W AMDS W/C S 2100-2005, 2100-2003, 4900-2001 AND 0550-2002. (4313303)
